# SDR DALA2024061906224

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Aileron Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 CORROSION ON BUSHINGS HINGE 5 ON AILERON L/H WING. CORRECTIVE ACTION: REPLACED BUSHINGS (2 EA) ON AILERON HINGE #5 AT LH WING. AS PER AIRBUS CMM 57-61-21. (0400487)
